# SDR SWAA2023031309869

- Difficulty date: February 24, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING 193AL DELAMINATED<[01] REMOVED DAMAGED PLIES AND PREPARED DAMAGED AREA TO APPLY THE GLASS FABRIC REPAIR PLIES AT ACCESS PANEL WTB FAIRING 193AL. NO WATER NOTE AT REPAIR AREA. REF B737 SRM 51-70-04-2R-13 PARAGRAPH 4.;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON ACCESS PANEL WTB FAIRING 193AL. REF B737 SRM 51-70-04-2R-13 PARAGRAPH 4. MATERIAL USED GLASS FABRIC PLIES PO#: 16944548 AND RESIN PO#: 1800112.;[04] VERIFIED STEP 3
